| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 5, 2011, no. 45-48


Z. Avazzadeh, B. Shafiee, G. B. Loghmani
      Fractional calculus for solving Abel's integral equations using Chebyshev polynomials
      Appl. Math. Sci., Vol. 5, 2011, no. 45-48, 2207-2216.

A. A. Mostafa, A. Ben Ghorbal
      Using WinBUGS to Cox model with changing from the baseline hazard function
      Appl. Math. Sci., Vol. 5, 2011, no. 45-48, 2217-2240.

G. A. Dhanorkar, J. N. Salunke
      A generalization common fixed points of multifunctions on cone matrix spaces
      Appl. Math. Sci., Vol. 5, 2011, no. 45-48, 2241-2247.

P. R. Sharma, N. Kumar, P. Sharma
      Influence of chemical reaction and radiation on unsteady MHD free convective flow and mass transfer through viscous incompressible fluid past a heated vertical plate immersed in porous medium in the presence of heat source
      Appl. Math. Sci., Vol. 5, 2011, no. 45-48, 2249-2260.

J. C. Interlando, C. Padilla
      Decoding the (41,20,10) quadratic residue code beyond its error-correcting capability
      Appl. Math. Sci., Vol. 5, 2011, no. 45-48, 2261-2269.

Z. Yorgancioglu, P. Dundar
      Total coloring of certain double vertex graphs
      Appl. Math. Sci., Vol. 5, 2011, no. 45-48, 2271-2275.

Shuquan Wang
      A theoretical analysis on the perturbation to a parameter linear programming
      Appl. Math. Sci., Vol. 5, 2011, no. 45-48, 2277-2282.

A. H. Salas
      Exact solutions for the Ito equation by the sn-ns method
      Appl. Math. Sci., Vol. 5, 2011, no. 45-48, 2283-2287.

A. H. Salas
      Exact solutions to a generalized Sharma–Tasso–Olver equation
      Appl. Math. Sci., Vol. 5, 2011, no. 45-48, 2289-2295.

W. Panichkitkosolkul, S. Niwitpong
      On multistep-ahead prediction intervals following unit root tests for a Gaussian AR(1) process with additive outliers
      Appl. Math. Sci., Vol. 5, 2011, no. 45-48, 2297-2316.

A. Nagoor Gani, P. Vadivel
      A study on domination, independent domination and irredundance in fuzzy graph
      Appl. Math. Sci., Vol. 5, 2011, no. 45-48, 2317-2325.

K. Hattaf, N. Yousfi
      Hepatitis B virus infection model with logistic hepatocyte growth and cure rate
      Appl. Math. Sci., Vol. 5, 2011, no. 45-48, 2327-2335.

G. O. Lawi, J. Y. T. Mugisha, N. Omolo-Ongati
      Mathematical model for malaria and meningitis co-infection among children
      Appl. Math. Sci., Vol. 5, 2011, no. 45-48, 2337-2359.

K. D. Jarman, P. D. Whitney
      Integrating correlated Bayesian networks using maximum entropy
      Appl. Math. Sci., Vol. 5, 2011, no. 45-48, 2361-2371.

S. G. Diagne, Y. Gningue
      Methode de Vogel modifiee pour la resolution du probleme de transport simple
      Appl. Math. Sci., Vol. 5, 2011, no. 45-48, 2373-2388.

Lijun Gao, Gang Wang
      Stability and stabilization for singular Markov switched systems with time delays
      Appl. Math. Sci., Vol. 5, 2011, no. 45-48, 2389-2395.

R. Alimohammadi
      Estimation of measurement variance for unbalanced data in surveys
      Appl. Math. Sci., Vol. 5, 2011, no. 45-48, 2397-2404.

R. Alimohammadi
      Comparison of variance components estimation methods of response error model in surveys
      Appl. Math. Sci., Vol. 5, 2011, no. 45-48, 2405-2410.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |